# SDR DALA1205036709

- Difficulty date: January 31, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 40,050 hours, 14,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 499441-14 ORIG L1 DOOR BEAR STRAP - L1 DOOR UPPER FWD CORNER BEAR STRAP IS CRACKED.  COMPLIED WITH ERA 499441-14 REV ORIG ON 01-31-12 AT PSV 8 IN ATL.
